# SDR SWAA2021092104608

- Difficulty date: August 5, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LINER 142NWA CRACKED ; / [01] FABRICATED NEW AFT CARGO BULK HEAD LINER 142NWA IAW B 737-7 AMM 25-52-01-201-801; [02] CORRECTION FOR STEP #1 RECEIVED NEW B/H PANEL # 142NWA TO BE INSTALLED ON WORK CARD # TTG8Q005KPRU; [03] SUMMERY CORRECTION FOR STEP #1 RECEIVED NEW B/H PANEL # 142NWA TO BE INSTALLED ON WORK CARD # TTG8Q005KPRU; [04] VERIFIED STEPS 1; 2 AND 3.
